UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (15) 15
physical sciences (10) 10
science & technology (10) 10
complex variables (7) 7
ohsawa-takegoshi extension theorem (7) 7
plurisubharmonic function (6) 6
mathematical analysis (5) 5
mathematics - algebraic geometry (5) 5
mathematics - complex variables (5) 5
matematik (4) 4
mathematics, applied (4) 4
multiplier ideal sheaf (4) 4
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (3) 3
[math.math-cv]mathematics [math]/complex variables [math.cv] (3) 3
algebraic geometry (3) 3
applications of mathematics (3) 3
bergman kernel (3) 3
coherent sheaf cohomology (3) 3
compact kähler manifold (3) 3
dolbeault cohomology (3) 3
estimates (3) 3
extension theorem (3) 3
invariance of plurigenera (3) 3
ohsawa-takegoshi (3) 3
ohsawa-takegoshi extension (3) 3
singular hermitian metric (3) 3
theorems (3) 3
algebra (2) 2
curvature (2) 2
estimate (2) 2
functions (2) 2
holomorphic-functions (2) 2
l2 estimates (2) 2
lelong number (2) 2
msc 2010: primary 32l10, secondary 32e05 (2) 2
ohsawa–takegoshi extension theorem (2) 2
singular metric (2) 2
symplectic geometry (2) 2
14d20 (1) 1
30f45 (1) 1
30f99 (1) 1
32210 (1) 1
a conjecture of ohsawa (1) 1
adjunction formula (1) 1
ample divisor (1) 1
analytic subvariety (1) 1
astronomy (1) 1
bando-mabuchi theorem (1) 1
bar \partial $ estimate (1) 1
bergman approximation (1) 1
beurling density (1) 1
bochner-kodaira technique (1) 1
bundles (1) 1
canonical sheaves (1) 1
chern connection (1) 1
china (1) 1
closed positive current (1) 1
closed positive currents (1) 1
cohomology class (1) 1
compact kähler manifolds (1) 1
complex monge–ampère equation (1) 1
complex torus (1) 1
construction (1) 1
courants positifs fermés (1) 1
curvature current (1) 1
denominators (1) 1
dirichlet problem (1) 1
equation (1) 1
equilibrium (1) 1
evans kernel (1) 1
exact sciences and technology (1) 1
extended suita conjecture (1) 1
extension of cohomology classes (1) 1
fano manifolds (1) 1
fibers (1) 1
finite riemann surfaces (1) 1
flatly twisted pluricanoincal section (1) 1
functions of a complex variable (1) 1
gelfond-schneider technique (1) 1
general (1) 1
general mathematics (1) 1
general, history and biography (1) 1
geometri (1) 1
geometry (1) 1
green's function (1) 1
hard lefschetz theorem (1) 1
hermitian line bundle (1) 1
hodge theory (1) 1
hyperbolic geometry of punctured disk (1) 1
integral closure of ideals (1) 1
interpolation (1) 1
intersection theory (1) 1
invariance des plurigenres (1) 1
kahler manifolds (1) 1
kodaira embedding theorem (1) 1
kähler cone (1) 1
kähler manifold (1) 1
kähler manifolds (1) 1
khler (1) 1
l 2 extension theorem (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Compositio mathematica, ISSN 0010-437X, 03/2008, Volume 144, Issue 2, pp. 522 - 540
Journal Article
by YI Li
Science China. Mathematics, ISSN 1674-7283, 2014, Issue 1, pp. 9 - 30
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 01/2018, Volume 70, Issue 1, pp. 403 - 408
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 07/2019, Volume 71, Issue 3, pp. 909 - 914
Journal Article
08/2017, Springer INdAM Series, ISBN 9783319629131, Volume 21
Book Chapter
Annales de l'Institut Fourier, ISSN 0373-0956, 2007, Volume 57, Issue 3, pp. 703 - 718
Journal Article
Illinois journal of mathematics, ISSN 0019-2082, 2012, Volume 56, Issue 1, p. 21
Journal Article
Book Chapter
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.